I've been cut off! - Page 2 | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Special Needs > The Road Less Traveled


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

I've been cut off! I've been cut off!

Thread Tools
  #11  
Unread 07-07-2004, 09:09 AM
I've been cut off!

((Gidge))

The chart in this link indicates that not all of the transdermals are made of soy! Are you allergic to yam or to the synthetic estrogens?

http://www.rxstat.net/hormchart.html

I do remember from my days in the jungle that ladies with significant allergies often had a chat with a pharmacist to go over all of the ingredients in a product to which they might have an allergy.

Sometimes the allergy is to the medicine, sometimes to the patch adhesive - it is important to figure out which so you can try all the options available

Dorrie
Sponsored Links
Advertisement
 
  #12  
Unread 07-07-2004, 09:35 AM
I've been cut off!

thanks for the list I'm sure there alot of us that could use that!

I do have a problem with soy and yams......as far as the Alora patch I've never heard of it I wonder if it's available in Canada?

I did notice that they say that the ethinyl estradiol in Femhrt is synthesized from soy and I have never heard that before, I checked with pharmacist after pharmacist and no one was able to tell me it's origin.....I guess it's so synthesized my body doesn't recognize it to be allergic to it?
  #13  
Unread 07-07-2004, 09:53 AM
I've been cut off!

Gidge -

With femhrt it could be that because it is so little and you take it orally, it's just not a problem the way a patch is - who knows?

Another idea is to contact a Canadian compounding pharmacy and see if they know of a product, or could make a transdermal cream that would not give you a reaction. Here is a link for Canadian comounding pharmacies

http://www.rxstat.net/hormchart.html

I'm sure this is all enough to make you want to pull your hair out :hair:

Dorrie
Sponsored Links
Advertisement
 
  #14  
Unread 07-07-2004, 09:58 AM
I've been cut off!

thanks

I did try a compounder when I was first prehyst and kept reacting to everything they gave me, we ended up giving up on that but I'm not ruling it out now that's for sure!

I'm doing ok with the birth control patch at a 3rd of it......but my calf was really hurting again last night and I'm scared to see my GP about it because is it the patch or is it the phlebitis?? I don't want him to take the patch away, and this morning it was back to normal but the longer I'm up today the more it's starting to hurt, must have something to do with me being upright.....only thing is if I don't go tonight to see my GP I can't see him for the rest of the week.....
  #15  
Unread 07-07-2004, 12:12 PM
I've been cut off!

Gidge -

You need to be honest with your doctor. Phlebitis and blood clots are very serious problems. Many docs here would not give a woman any kind of hrt with a history of phlebitis. Only you and your doc can make the judgement about what is good for you, but I urge you to call your doc and discuss your leg.

Please go to your doc sweetie - we want you to stay healthy

Dorrie
  #16  
Unread 07-07-2004, 12:17 PM
I've been cut off!

thanks Dorrie I know......I just don't want to lose my hrt I would be lost without it I really would and people get phlebitis and aren't using hrt so maybe I can stay on it???

I was talking with a friend who knows someone who has a circulation problem that causes his blood not to circulate properly when he's sitting, it's ok when he's standing or lying down, I'm just wondering if that's what's going on cause as I say it was fine this morning when I got up and is slowly swelling and hurting more......?

if anyone has these problems let me know!
  #17  
Unread 07-07-2004, 01:55 PM
I've been cut off!

Gidge -

Sometimes a doctor might take you off for a time while the phlebitis subsides and then prescribe it again. But I am not a doctor and you really do need to discuss this situation with a medical professional who understands all of your health issues.

Several women here have continued on estrogen even when they had a "relative" risk factor - but all of them were honest with their docs and found docs with whom they could make a joint decision and continue to be monitored carefully.

I am worried that you still have the pain in your leg. With all your medical problems - you don't need the phlebitis getting worse - please see the doc soon - promise?

Dorrie
  #18  
Unread 07-07-2004, 01:56 PM
I've been cut off!

That's a curious thought Gidge. I've been having a heck of a time with edema and DBF brought up the circulation issue. When I sit, it's terrible! When I'm up walking it's a bit better. The recliner with my feet up brings the best relief. Who knows! Sure wish I had the answers we all seek. I'm off to the GP again myself right now.

Big s to you and I'm glad the 1/3 of a patch is easing your hormone symptoms w/o major side effects.
  #19  
Unread 07-07-2004, 02:17 PM
I've been cut off!

well I'm going to pop into the clinic tonight and see what my GP says......I'm not giving up my patch though I refuse.....I have to have something and my leg has swollen like this over the years before when I wasn't on anything so maybe it's not related??

wish me luck
  #20  
Unread 07-07-2004, 07:48 PM
I've been cut off!

This talk about sitting bringing on circulation problems in the legs is one thing that I've just about always had to deal with: sitting with the knees bent and the edge of the chair pressing against the back of my thighs will tend to bring on stiffness in my knees and, often, some swelling and some circulation problems (usually, a lot of numbness.. sometimes pain in my calfs). I really think it has something to do with both the knees being bent and the pressure against the back of the legs cutting off circulation.

(((Gidge)))) I'm relieved that you decided to go and see your doctor: flebitis is definately not something you want to mess around with Please let us know how you're doing, when you have a chance.
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump



Advertisement

Hysterectomy News

September 27,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  



Advertisement


Advertisement